# SDR TRAX200700329

- Difficulty date: March 7, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 22,664 hours, 20,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD MOST EXTERNAL EMERGENCY LIGHT INOP.
